# SDR HYIA36911

- Difficulty date: June 23, 2009
- Submitted: June 25, 2009
- Operation: Air carrier
- Aircraft: N36911
- Make and model: Cessna 402C
- Aircraft serial: 402C0314
- Aircraft time: 30,063 hours
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: KG102060001500
- Part serial: 25108
- Condition: Malfunctioned
- Location: Directional
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED HORIZONTAL SITUATION INDICATOR INOPERATIVE IN CLIMB-OUT AT 400 FT.  CONTACTED LOCAL TOWER, DECLARED AN EMERGENCY, AND RETURNED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AIRCRAFT, REMOVED AND REPLACED REMOTE GYRO.  AIRCRAFT RELEASED BACK TO SERVICE.
